# SDR ASAA0480006

- Difficulty date: January 20, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930566509
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV1 CHECK, FOUND SEAT TRACK GOUGED AT FS 1145-1222.  REPLACED DAMAGED SECTION PER SRM 53-05 AND 51-30-2.  (M)
